# SDR DALA2022102006778

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 69,877 hours, 26,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9357535) DURING INSPECTION FOUND AFT RT DOOR EMERGENCY LIGHT INOP. FOUND LOOSE CONNECTION AT LIGHT STRIP. SECURED CONNECTION OPS CKS GOOD.
